Alert archive / Kentucky / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 49, NWS Wilmington, OH

April 1, 2023Lewis County, Kentucky; Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 1, 2023, 2:22 AM EDT for Lewis County, Kentucky; Scioto County, Ohio. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2023, 2:22 AM EDT (06:22 UTC)
Expired
Apr 1, 2023, 3:00 AM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lewis County, KY, Scioto County, OH

The radar

The Cincinnati radar (KILN), 112 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 456 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
456 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

331 
WUUS51 KILN 010622
SVRILN
KYC135-OHC145-010700-
/O.NEW.KILN.SV.W.0049.230401T0622Z-230401T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
222 AM EDT Sat Apr 1 2023

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Central Lewis County in northeastern Kentucky...
  Central Scioto County in southwestern Ohio...

* Until 300 AM EDT.

* At 221 AM EDT, severe thunderstorms were located along a line
  extending from near Oak Hill to near Camp Dix, moving east at 45
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Portsmouth, Wheelersburg, New Boston, Vanceburg, South Webster,
  Head of Grassy, Rosemount, Clarktown, Camp Dix, Sciotodale, Saint
  Paul, Minford, Kinniconick, Friendship, Petersville, Stricklett,
  Rexton, Buena Vista in Scioto County, Firebrick and West
  Portsmouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3832 8336 3840 8341 3838 8345 3843 8356
      3861 8332 3860 8329 3864 8327 3895 8284
      3894 8275 3885 8276 3885 8265 3868 8271
      3867 8277 3860 8274 3857 8281 3876 8289
      3873 8303 3859 8307 3843 8324 3833 8324
TIME...MOT...LOC 0621Z 268DEG 39KT 3896 8260 3846 8335 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clark
2 follow-up statements
041 
WWUS51 KILN 010646
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
246 AM EDT Sat Apr 1 2023

KYC135-OHC145-010700-
/O.CON.KILN.SV.W.0049.000000T0000Z-230401T0700Z/
Lewis KY-Scioto OH-
246 AM EDT Sat Apr 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR CENTRAL LEWIS AND CENTRAL SCIOTO COUNTIES...

At 246 AM EDT, severe thunderstorms were located along a line 
extending from South Webster to Waltz, moving southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Head of Grassy,
Rosemount, Camp Dix, Sciotodale, Saint Paul, Firebrick, West
Portsmouth, Harris, Kinniconick, Tannery, Emerson, Friendship,
Powellsville, Garrison, Portsmouth Regional Airport and Petersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3832 8336 3840 8341 3838 8345 3843 8356
      3856 8329 3866 8321 3883 8295 3885 8276
      3885 8265 3868 8271 3867 8277 3860 8274
      3857 8281 3876 8289 3873 8303 3859 8307
      3843 8324 3833 8324
TIME...MOT...LOC 0646Z 301DEG 36KT 3885 8268 3835 8343 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hatzos
135 
WWUS51 KILN 010654
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
254 AM EDT Sat Apr 1 2023

KYC135-OHC145-010704-
/O.EXP.KILN.SV.W.0049.000000T0000Z-230401T0700Z/
Lewis KY-Scioto OH-
254 AM EDT Sat Apr 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LEWIS AND CENTRAL
SCIOTO COUNTIES WILL EXPIRE AT 300 AM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3832 8336 3840 8341 3838 8345 3843 8356
      3856 8329 3866 8321 3883 8295 3885 8276
      3885 8265 3868 8271 3867 8277 3860 8274
      3857 8281 3876 8289 3873 8303 3859 8307
      3843 8324 3833 8324
TIME...MOT...LOC 0654Z 268DEG 39KT 3885 8259 3835 8334 

$$

Hatzos

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 1:48 AM EDT, 34 minutes earlier.

Area forecast discussion, Apr 1, 1:48 AM EDT, 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
148 AM EDT Sat Apr 1 2023

.SYNOPSIS...
A strong cold front will provide showers and storms tonight.
Strong winds and chillier temperatures will follow the front on
Saturday. Next chance of widespread precipitation will arrive
early next week with another significant storm system shifts
into the upper Great Lakes states.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Continuing to monitor main line of convection out ahead of a
cold frontal boundary, which is currently stretching along the
western portion of Indiana as of 10PM. As we progress through
the next several hours, the LLJ will strengthen to about 60-70
kts. This will be the main feeder to our line of convection. The
interesting component to this strengthening LLJ is that a number
of CAMs are actually developing some showers/storms ahead of the
main QLCS. If this were to occur, this could muddy the
atmosphere and limit the amount of CAPE for the primary QLCS
along the cold front.

The main thing we know is that wind shear is certainly
conducive for severe potential with having 60+ kts winds just
above the surface. However, availability of surface based
instability appears limited and really could be the biggest
inhibitor for widespread severe potential in our CWA. SPC
mesoanalysis does try to pull in some SBCAPE into the Tristate
region shortly after midnight, which could provide that energy
needed for better severe potential there. Overall, the
environment is certainly conducive to allowing for a spin-up
tornado within the QLCS based on hodographs in several hi-res
models. Still expecting the primary severe threat to be damaging
straight-line winds for our counties.

The primary window for severe is between 11PM-4AM. Afterwards,
winds will still be breezy at the surface with sustained 15-25
mph. There will be a minimum in wind gusts late tonight/early
tomorrow morning before wind gusts ramp up in the mid to late
morning hours Saturday.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
Strong surface cold front will move through the Great Lakes
Saturday morning, then into Quebec Saturday afternoon. Model
consensus is for a dry slot to lift through much of the region
behind the front and ahead of a secondary cold front arriving
from late morning into the early afternoon. With mostly sunny
skies to start the day, mixing will become efficient starting
around 9-10am, with strong off-surface winds mixing down and
producing another gusty Saturday into the afternoon. Have
upgraded the wind advisory in the lower Scioto Valley south into
northeast Kentucky due to the extended period of sunshine and
better mixing in that area.

The secondary cold front will likely bring a stratocumulus deck
starting in the late morning in the northwest and moving through
the rest of the CWA by late afternoon. While strong, gusty
gradient winds will continue, it will likely be less windy once
the clouds arrive and vertical mixing becomes weaker.

Temperatures will slowly fall behind the secondary boundary,
dipping into the 40s by the end of the short term period.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
High pressure will slowly be progressing east across the area Sunday
into Sunday night. Developing southerly flow during this timeframe
allows temperatures to moderate close to seasonal averages under
mostly clear skies.

On Monday, a low pressure system north of the area quickly moves
east through southeastern Canada. A cold front associated with the
low struggles to move south into northern Ohio, but may still act as
a focal point for rain Monday afternoon into Monday night. Southerly
flow continues to moderate temperatures over the Ohio Valley.

For the midweek, a stronger low is forecast to form in the Plains
and shift northeast bringing moisture and WAA across the Ohio
Valley. Above average temperatures, anomalous moisture, and
persistent chances for rain/storms exist from Tuesday through at
least Wednesday afternoon east of the low. Some gusty winds may
accompany the showers and storms by Wednesday as the low deepens and
encroaches from the west.

A cold front attached to the low may finally rush through the region
around the Wednesday night/Thursday morning timeframe ending rain
chances and dropping temperatures. Gusty winds appear fairly likely
behind the front considering how strong the low is forecast to be.
Below average temperatures are possible by the end of the next week
behind the cold front.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Once the line of storms move through with the main cold front,
there will actually be a period toward sunrise morning hours
with a lack of strong wind gusts. Sustained southwesterly winds
will still be between 15-20 kts during this period, however.
Shortly after sunrise is when the gusty winds return, peaking
through the early afternoon hours when mixing becomes the most
enhanced. Gusts of 35-45 kts expected across all terminals
Saturday morning through early afternoon, weakening as we
progress into the late afternoon/ evening hours. MVFR ceilings
will develop this afternoon and will persist into tonight.

A brief period of showers cannot be ruled out in the late
morning to afternoon hours on Saturday behind  a secondary cold
front. Winds will gradually weaken and shift more towards the
west-northwest Saturday night.

.OUTLOOK...MVFR ceilings will linger into Sunday morning. MVFR
conditions become possible again Monday night into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory from 8 AM this morning to 6 PM EDT this evening
     for OHZ026-034-035-042>046-051>056-060>065-070>072-
     077>080.
     High Wind Warning from 8 AM this morning to 6 PM EDT this
     evening for OHZ073-074-081-082-088.
KY...Wind Advisory from 8 AM this morning to 6 PM EDT this evening
     for KYZ089>099.
     High Wind Warning from 8 AM this morning to 6 PM EDT this
     evening for KYZ100.
IN...Wind Advisory from 8 AM this morning to 6 PM EDT this evening
     for INZ050-058-059-066-073>075-080.

&&

SYNOPSIS...
NEAR TERM...Clark
SHORT TERM...
LONG TERM...Campbell
AVIATION...Clark/Hickman
Hazardous weather outlook, Mar 31, 11:25 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1125 PM EDT Fri Mar 31 2023

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>056-060>065-070>072-077>080-020330-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-
1125 PM EDT Fri Mar 31 2023

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northern Kentucky, Central Ohio, South Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Showers and thunderstorms are expected tonight. A few strong to
severe storms are possible, with a primary threat of damaging winds.
Isolated tornadoes are possible. Best chance for strong to severe
storms will be between Midnight and 4 AM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

KYZ100-OHZ073-074-081-082-088-020330-
Lewis-Ross-Hocking-Adams-Pike-Scioto-
1125 PM EDT Fri Mar 31 2023

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY...

This Hazardous Weather Outlook is for Northeast Kentucky, Central
Ohio and South Central Ohio.

.DAY ONE...Tonight.

Showers and thunderstorms are expected tonight. A few strong to
severe storms are possible, with a primary threat of damaging winds.
Isolated tornadoes are possible. Best chance for strong to severe
storms will be between 2 AM and 5 AM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Apr 1, 1:58 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     3 E WAPAKONETA          40.57N 84.13W
04/01/2023                   AUGLAIZE           OH   TRAINED SPOTTER

            SEVERAL GRAIN BINS TORN DOWN, MEDIUM SIZED BRICK BUILDING
            PARTIALLY TORN DOWN.

&&

CA
Special weather statement, Apr 1, 1:58 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
158 AM EDT Sat Apr 1 2023

KYZ090>097-OHZ078>080-010630-
Boone KY-Pendleton KY-Owen KY-Kenton KY-Campbell KY-Bracken KY-
Gallatin KY-Grant KY-Clermont OH-Highland OH-Brown OH-
158 AM EDT Sat Apr 1 2023

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHERN KENTON,
NORTHWESTERN BRACKEN, CAMPBELL, SOUTHERN BOONE, NORTHERN GRANT, NORTH
CENTRAL OWEN, NORTHERN PENDLETON, CENTRAL GALLATIN, CLERMONT,
NORTHWESTERN BROWN AND SOUTHWESTERN HIGHLAND COUNTIES THROUGH 230 AM
EDT...

At 158 AM EDT, strong thunderstorms were located along a line
extending from near Blanchester to near Patriot, moving east at 75
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Independence, Alexandria, Walton, Claryville, Amelia, Crittenden,
Mount Orab, Bethel, New Richmond, Williamsburg, Dry Ridge, Batavia,
Sardinia, Felicity, Butler, Withamsville, Ryland Heights, Owensville,
Hamersville and Glencoe.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 59 and 70.
 I-75 in Kentucky between mile markers 159 and 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 500 AM EDT for northern
Kentucky...and southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3867 8496 3903 8434 3902 8432 3905 8432
      3917 8410 3910 8372 3871 8409 3866 8494
TIME...MOT...LOC 0558Z 254DEG 66KT 3922 8397 3876 8477

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Clark
Local storm report, Apr 1, 2:01 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
201 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND GST     1 NE BROOKSVILLE        38.70N 84.05W
04/01/2023  M61 MPH          BRACKEN            KY   PUBLIC

&&
Local storm report, Apr 1, 2:10 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     TSTM WND DMG     1 ESE VERSAILLES        39.06N 85.23W
04/01/2023                   RIPLEY             IN   EMERGENCY MNGR

            SEVERAL LARGE TREES REPORTED DOWN. TIME FROM RADAR

&&

CA
Local storm report, Apr 1, 2:12 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
212 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND DMG     2 NW FORT RECOVERY      40.43N 84.79W
04/01/2023                   MERCER             OH   EMERGENCY MNGR

            SEVERAL ANIMAL BARNS DAMAGED NEAR PARK ROAD AND FORT
            RECOVERY. TIME FRONT RADAR

&&

CA
Local storm report, Apr 1, 2:13 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 AM EDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND DMG     4 WNW MILAN             39.15N 85.21W
04/01/2023                   RIPLEY             IN   EMERGENCY MNGR

            TREE DOWN AT INTERSECTION OF SR 129 AND SR 350. TIME FROM
            RADAR

&&

CA

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 12:16 AM EDTSevere Thunderstorm WarningILNBoone, Gallatin44 min
Apr 1, 12:34 AM EDTSevere Thunderstorm WarningILNBoone, Carroll, Gallatin, Grant, Kenton, Owen and 1 more56 min
Apr 1, 1:06 AM EDTSevere Thunderstorm WarningILNBracken, Campbell, Pendleton, Robertson39 min
Apr 1, 1:23 AM EDTSpecial Weather StatementILNBoone37 min
Apr 1, 1:35 AM EDTSpecial Weather StatementILNGrant, Owen, Pendleton25 min
Apr 1, 1:36 AM EDTSevere Thunderstorm WarningILNBracken, Lewis, Mason, Robertson54 min
Apr 1, 1:58 AM EDTSpecial Weather StatementILNCampbell, Pendleton32 min
Apr 1, 2:01 AM EDTSevere Thunderstorm WarningILNLewis44 min
Apr 1, 2:19 AM EDTSevere Thunderstorm WarningILNBracken, Mason, Pendleton, Robertson41 min
Apr 1, 2:54 AM EDTSpecial Weather StatementILNLewis, Mason, Robertson66 min
Apr 1, 12:11 AM EDTSevere Thunderstorm Warning Considerable damage threatILNButler, Darke, Preble49 min
Apr 1, 12:12 AM EDTSevere Thunderstorm Warning Considerable damage threatILNAuglaize, Darke, Mercer, Miami, Shelby63 min
Apr 1, 12:44 AM EDTTornado WarningILNAuglaize, Mercer31 min
Apr 1, 12:49 AM EDTSevere Thunderstorm WarningILNButler, Darke, Miami, Montgomery, Preble, Warren41 min
Apr 1, 12:50 AM EDTSevere Thunderstorm WarningILNClermont, Clinton, Greene, Hamilton, Warren40 min
Apr 1, 1:03 AM EDTTornado WarningILNMiami27 min
Apr 1, 1:06 AM EDTSevere Thunderstorm Warning Considerable damage threatILNAuglaize, Champaign, Hardin, Logan, Madison, Miami and 2 more39 min
Apr 1, 1:08 AM EDTTornado Warning Tornado observedILNMiami15 min
Apr 1, 1:19 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Madison, Miami, Montgomery41 min
Apr 1, 1:29 AM EDTSpecial Weather StatementILNClinton, Greene, Warren46 min
Apr 1, 1:30 AM EDTTornado WarningILNChampaign18 min
Apr 1, 1:41 AM EDTSevere Thunderstorm Warning Considerable damage threatILNChampaign, Delaware, Hardin, Logan, Madison, Union49 min
Apr 1, 1:44 AM EDTTornado WarningILNDelaware, Union31 min
Apr 1, 1:51 AM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Greene, Highland and 2 more39 min
Apr 1, 2:10 AM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Pickaway, Ross50 min
Apr 1, 2:14 AM EDTTornado WarningILNDelaware9 min
Apr 1, 2:26 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking49 min
Apr 1, 2:42 AM EDTSpecial Weather StatementILNPike48 min
Apr 1, 2:56 AM EDTSpecial Weather StatementILNHocking34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2023Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.